# SDR DALA2023011000203

- Difficulty date: January 7, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 81,164 hours, 20,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 365-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STABILIZER STRAP (PREVIOS REPAIR) BTW STA 365.25 TO STA 377.7 AND LBL 25 AT ABOVE NLG W/W.    STABILIZER STRAP  WAS REPLACED IAW REPAIR PER SRM.
